# SDR CA960826034

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Part number: 206040156101
- Condition: Leaking
- Location: Transmission
- Component: Bell, 206040002025
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT INSPECTION, PILOT NOTICE A SIGNIFICANT AMOUNT OF OIL IN THE TRANSMISSION AREA. MAGNETIC SEAL LEAKING, REPLACED.
